# SDR ASAA2014120409863

- Difficulty date: December 4, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 69,087 hours, 39,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 6552871504
- Condition: Cracked
- Location: Bs 956
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FWD LOWER HINGE SEAL DEPRESSOR IS CRACKED.  ACFT GROUNDED. R & R THE DEPRESSOR IAW SRM 51-40-02-0G-0,  PAR 4 A-D 7.
